MathSciNet Relay Station
MathSciNet bibliographic data
MR2642936 39B82 (39B72)
Jung, S.-M. Hyers-Ulam stability of Fibonacci functional equation. Bull. Iranian Math. Soc. 35 (2009), no. 2, 217–227, 282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement